Medical Specialty >> Endocrinology

Doctors Lounge - Endocrinology Answers

Back to Endocrinology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/17/2017.

Forum Name: Endocrinology Topics

Question: Synthroid dosage


 Jawsfan4 - Fri Aug 12, 2005 7:26 pm

[color=indigo][/color]
I have severe hypothyroidism and have recently been put on 1000 mcg of synthroid per day. What risks and side effects are there from a dosage that is that high?
Thank you.
 dskyxoxo - Fri Aug 26, 2005 6:09 pm

what are your symptoms and how do you cope with them. I have a similar condition. Please advice your experiences. But the dosage seems pretty high (I'm not a doctor) Mine is only 121 mcg (recently upgraded from 75mcg) do to major problems in my neck and throat.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us